# SDR DALA2024011900807

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 56,120 hours, 39,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARCK ON WEB STA Y=715 -X=44 CABIN FLOOR AT CPAX. SUMMARY OF NRC 00342: WEB STA Y=715 -X=44 CABIN FLOOR AT CPAX WAS REPAIRED PER B717 SRM 53-00-55-2R-4. (LP #0161024)
